Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor...I need help

Posted by Camille Dumont on August 27, 2003, at 14:47:51

In reply to Re: Effexor...I need help , posted by Giovanni on August 26, 2003, at 3:19:25

> Thanks, you are so encouraging...
> I'll call the doctor...
> Have a nice time

I'm sorry if I sounded uncaring ... but I'd rather tell you to go to the hospital ... even if for nothing ... than tell you to just "ignore it" and then you get really sick from some freaky side effects.

I really hope its nothing to be worried about... for me it worked ... at least I felt marginally better after a month or so but the first two weeks were total hell.

If the side effects are too violent, your doc could always make the dosage progression slower.

Take care of yourself and do let us know how you are doing :)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Camille Dumont thread:253795